# SDR SWAA2025122253383

- Difficulty date: December 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN LT AFT DOOR SLIDE LOWER COVER IS CHAFING AGAINST WITH THE DOOR SCUFF PLATE WHEN THE DOOR MOVED TO CLOSE POSITION.  PERFORMED VISUAL INSPECTION AND FOUND MISSING HOOK AND LOOP STRIP.  INSTALLED THE HOOK AND LOOP ON PAX  DOOR SLIDE LOWER COVER IAW SOPM 20-50-12, REV 58.
